# SDR USAA2014062300021

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 44,609 hours, 16,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3L EMER LIGHT LENS MISSING.  INSTALLED NEW EMER LIGHT LENS AT SEAT 3L IAW 33-51-19, PB0401.
